Doctor insights on:
Epilepsy And Seizures And Ibuprofen
It should not: While it shouldn't trigger epileptic seizures, if you are very sensitive to seizures related to pain, you can have rebound headaches after ibuprofen use and this could signal something. The other issue that could be related is if you are dehydrated and causing any kidney irritation, in severely sensitive epileptics this could possibly cause some increase. ...Read more
Hi I'm currently on 600mg of tegretol for my epilepsy but can i take ibuprofen with them as i have really bad sciatica n paracetamol n co_codamol do ?
Ibruprofen ok: In general, Tegretol can be used safely with ibruprofen. However, any codeine or opioid combination should be avoided with use of depressants like Tegretol, since the effects can be magnified. Moreover, with the diagnosis of sciatica, use of opiods in general has been thought to be the therapy of last resort; please consider seeing your physician to determine other therapeutic options. ...Read more
One belongs to other: Seizure is a symptom of epilepsy. Anyone can have a seizure due to a number of causes. When someone continues to have seizures, it is called epilepsy. People with epilepsy have recurrent seizures if not treated. Epilepsy is characterized by sudden recurring attacks of motor, sensory, or psychic malfunction with or without loss of consciousness or convulsive seizures. ...Read moreSee 1 more doctor answer
Causes of a seizure: There are many things that can cause a seizure. Anything that irritates the surface of the brain for example may be a cause. Alcohol may be a cause. Medication side effects may be a cause. The cause of a single isolated seizure is sometimes not determined with the tests we have however. ...Read more
Many things: Medications, salt balance in the blood, certain drugs...to name a few ...Read more
Adult epilepsy I have had a right lobe lobectomy due to my seizure s one year ago.I have been having some seizures again is this normal?
Why initial Rx?: I have to assume that you were put on Dilantin because of the concern for epilepsy. It would be appropriate to discuss this with your doctor. If you have bad effects from dilantin, there are many new medications that are as good and with much less side effects. It sounds that you need medication, but may benefit from a change. Discuss options with our doctor. ...Read moreSee 1 more doctor answer
Short answer: Epilepsy is a seizure disorder whose causes are varied and not well understood. Research suggests that certain drugs used to treat epilepsy can result in substantial weight gain and lead to obesity, researchers have discovered that children newly diagnosed with epilepsy are more likely than their non-epileptic counterparts to be obese. The is a possible relationship between epilepsy and obesity. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more